# SDR FDEA201102210652

- Difficulty date: February 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 24,781 hours, 12,953 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57244282203
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E SKIN UPPER CUTOUT FOR NR 2 SLAT INBD JACKSCREW, FOUND CRACKED.  REPAIRED AS PER SRM 57-41-12 FIGURE 203, REVISION 19. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 112. REPAIR CLASSIFIED CATEGORY B. TO PERFORMED DETAILED VISUAL INSPECTION. INITIAL INSPECTION AT 12,000 FLIGHT CYCLES   AND SUBSEQUENT INSPECTIONS AT INTERVALS OF 4,000 FLIGHT CYCLES AS PER SRM 57-41-12 TABLE 202, REVISION, 19 AND SRI 57-41-12 TABLE 203, REVISION 19.
